ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Topology-based denoising of chaos

Manjunath, G and Ganesh, Sivaji S and Anand, GV (2009) Topology-based denoising of chaos. In: Dynamical systems-an international journal, 24 (4). pp. 501-516.

[img] PDF
30.pdf - Published Version
Restricted to Registered users only

Download (240Kb) | Request a copy
Official URL: http://www.informaworld.com/smpp/content~db=all?co...

Abstract

In this article, we propose a denoising algorithm to denoise a time series y(i) = x(i) + e(i), where {x(i)} is a time series obtained from a time- T map of a uniformly hyperbolic or Anosov flow, and {e(i)} a uniformly bounded sequence of independent and identically distributed (i.i.d.) random variables. Making use of observations up to time n, we create an estimate of x(i) for i<n. We show under typical limiting behaviours of the orbit and the recurrence properties of x(i), the estimation error converges to zero as n tends to infinity with probability 1.

Item Type: Journal Article
Additional Information: Copyright for this article belongs to Taylor and Francis Group.
Keywords: hyperbolic flows; topological dynamics; denoising
Department/Centre: Division of Electrical Sciences > Electrical Communication Engineering
Date Deposited: 02 Dec 2009 04:53
Last Modified: 19 Sep 2010 05:53
URI: http://eprints.iisc.ernet.in/id/eprint/25024

Actions (login required)

View Item View Item